# SDR UALA2011122207065

- Difficulty date: December 22, 2011
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 88,957 hours, 10,861 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 38HJK EMERGENCY EEL STRIP ON SEAT INOPERATIVE.  FOUND WIRES PULLED OUT OF CONNECTOR UNDER SEAT. REPAIRED WIRES, INSTALLED IN CONNECTOR SECURED WIRES AND CONNECTOR, OP CHECKED GOOD ON GROUND.
